# SDR ASAA2024022048053

- Difficulty date: February 20, 2024
- Submitted: February 26, 2024
- Operation: Air carrier
- Aircraft: N592AS
- Make and model: Boeing 737890
- Aircraft serial: 35190
- Aircraft time: 57,902 hours, 17,285 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: UNKNOWN
- Condition: Detached
- Location: Fwd Cabin
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R1 EMERGENCY "EXIT" SIGN FELL OFF. PART ON CENTER CONSOLE. GROUNDED - YES. RE ATTACHED R1 EMERGENCY EXIT SIGN PER AMM 33-51-01, OPS CK GOOD, SEAMC ANDY NOTIFIED. A & P # Y7NR985Y.
